# SDR MASA2020040212217

- Difficulty date: January 9, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 25,047 hours, 22,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DOOR EMER LIGHTS INOP 3 OUT OF 5 BULBS- RELAMPED SVC DOOR EMER LT. OPS TEST GOOD
